# SDR HEEA063275

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6300 · Main Rotor Drive System
- Part: Retainer Assy
- Part number: 214040844109
- Condition: Pitted
- Location: M/R Drive
- Part time: 2,498 hours
- Component: 214040013109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER ASSY HAD EXCESSIVE PITTING.  REPLACED WITH SERVICEABLE PART.
